# SDR SWIA20250428000

- Difficulty date: April 8, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000622
- Aircraft time: 20,374 hours, 14,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH O/B LATERAL SEAT TRACK FR 19A-21 HAS GOUGE DAMAGE NEAR FR 21.      (C-CHECK RO 04/26/2025)REMOVED AND REPLACED LH O/B LATERAL SEAT TRACK FR 19A-21 REF SRM 51-40-08. TRACK REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
